# SDR CALA2013110500809

- Difficulty date: October 29, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143N5366112
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0498 FWD CARGO RT SIDE BETWEEN BS 620 & BS 640 RBL 20 TRANSITION PANEL HAS CORROSION SEVERAL PLACES.  REMOVED CORROSION FROM FWD CARGO TRANSITION PANEL  BETWEEN BS 620 & BS 640 RBL 20.  ORIGINAL MATERIAL .063 .011, MATERIAL LOSS .052 & MATERIAL REMAINS FOUND TO BE OUT OF LIMITS.  R & R TRANSITION PANEL FROM BS 560 - BS 645 RBL 20 ALL IAW B757-300 SRM 53-00-53 FIG 101DET IX 51-40-02 PG 3,6,7, 10 & 11 FIG 3,8,12 & DRAWING 143N5366.
